# SDR 3144022703

- Difficulty date: February 27, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 1,864 hours, 7,046 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,465 hours, 3,184 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: A593002
- Part serial: 99J0363
- Condition: Defective
- Location: Cockpit
- Part time: 1,864 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TURN SLIP INDICATOR LOST TURN FUNCTION.
